Optimal Control on the Doubly Infinite Time Axis for Well-Posed Linear Systems

MR Opmeer, Olof Staffans

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageUndefined/Unknown
    Pages (from-to)1985–2015
    Number of pages31
    JournalSIAM Journal on Control and Optimization
    Issue number3
    Publication statusPublished - 2019
    MoE publication typeA1 Journal article-refereed


    • Riccati equation
    • linear quadratic optimal control
    • infinite-dimensional system
    • coprime factorization
    • input-output stabilization
    • state feedback

    Cite this